RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2012, том 278, страницы 188–207 (Mi tm3418)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Protter–Morawetz multidimensional problems

Nedyu Popivanova, Todor Popova, Rudolf Schererb

a Faculty of Mathematics and Informatics, University of Sofia, Sofia, Bulgaria
b Institute for Applied and Numerical Mathematics, Karlsruhe Institute of Technology (KIT), Karlsruhe, Germany

Аннотация: About 50 years ago M. H. Protter introduced boundary value problems that are multidimensional analogues of the classical plane Morawetz problems for equations of mixed hyperbolic-elliptic type that model transonic fluid flows. Up to now there are no general existence results for the Protter–Morawetz multidimensional problems, and an understanding of the situation is not at hand. At the same time, Protter also formulated boundary value problems in the hyperbolic part of the domain – the nonhomogeneous wave equation is studied in a $(3+1)$-D domain bounded by two characteristic cones and a non-characteristic ball. These problems could be considered as multidimensional variants of the Darboux problem in $\mathbb R^2$. In the frame of classical solvability the hyperbolic Protter problem is not Fredholm, because it has an infinite-dimensional cokernel. On the other hand, it is known that the unique generalized solution of a Protter problem may have a strong power-type singularity even for some very smooth right-hand side functions. This singularity is isolated at the vertex $O$ of the boundary light cone and does not propagate along the characteristic cone. In the general case of smooth right-hand side function, some necessary and sufficient conditions for the existence of a bounded solution are given and a priori estimates for the solution are found. The semi-Fredholm solvability of the problem is proved.

Полный текст: PDF файл (258 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2012, 278, 179–198

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.95
Поступило в феврале 2011 г.
Язык публикации: английский

Образец цитирования: Nedyu Popivanov, Todor Popov, Rudolf Scherer, “Protter–Morawetz multidimensional problems”, Дифференциальные уравнения и динамические системы, Сборник статей, Тр. МИАН, 278, МАИК «Наука/Интерпериодика», М., 2012, 188–207; Proc. Steklov Inst. Math., 278 (2012), 179–198

Цитирование в формате AMSBIB
\RBibitem{PopPopSch12}
\by Nedyu~Popivanov, Todor~Popov, Rudolf~Scherer
\paper Protter--Morawetz multidimensional problems
\inbook Дифференциальные уравнения и динамические системы
\bookinfo Сборник статей
\serial Тр. МИАН
\yr 2012
\vol 278
\pages 188--207
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm3418}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3058795}
\elib{http://elibrary.ru/item.asp?id=17928423}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 278
\pages 179--198
\crossref{https://doi.org/10.1134/S0081543812060181}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309861500018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866982029}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm3418
  • http://mi.mathnet.ru/rus/tm/v278/p188

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Dechevski L., Popivanov N., Popov T., “Exact Asymptotic Expansion of Singular Solutions for the (2+1)-D Protter Problem”, Abstract Appl. Anal., 2012, 278542  crossref  mathscinet  zmath  isi  elib  scopus
    2. Zeitsch P.J., “On the Riemann Function”, Mathematics, 6:12 (2018), 316  crossref  isi  scopus
    3. Popov T.P., “New Singular Solutions For the (3+1)-D Protter Problem”, Bull. Karaganda Univ-Math., 91:3 (2018), 61–68  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:176
    Полный текст:24
    Литература:34
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020